OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4527

Title: On some local properties of semigroups
Authors: Giri, R. D.
Wazalwar, A. K.
Keywords: local semigroups
local properties
regular element
idempotent
Green's relations
weakly commutative semigroup
Archimedian semigroup
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: R. D. Giri, A. K. Wazalwar, “On some local properties of semigroups”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 1-11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Vengono presentate dimostrazioni alternative di alcune proprietà locali per i semigruppi studiate da Hall [3]. Vengono inoltre studiate ulteriori proprietà inerenti il medesimo argomento e viene data una generalizzazione del risultato di Hall [3].
We provide alternative proofs of some local properties of semigroups studied by Hall [3]. In addition to that we contribute some more local properties of semigroups and generalization of Hall's result [3].
URI: http://hdl.handle.net/10077/4527
ISSN: 0049-4704
MS Classification: 20M10
20E25
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
GiriWazalwarRendMat28.pdf188.59 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.